You are here

Regularity of time-harmonic electromagnetic fields in the interior of bianisotropic materials and metamaterials

Printer-friendly versionPrinter-friendly versionPDF versionPDF version
TitleRegularity of time-harmonic electromagnetic fields in the interior of bianisotropic materials and metamaterials
Publication TypeJournal Article
Year of Publication2014
AuthorsFernandes, P, Ottonello, M, Raffetto, M
JournalIMA Journal of Applied Mathematics
Volume79
Pagination54–93
ISSN0272-4960, 1464-3634
URLhttp://imamat.oxfordjournals.org/cgi/doi/10.1093/imamat/hxs039
DOI10.1093/imamat/hxs039